# SDR 7AHR2016112100001

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: General aviation
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door Frame
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER AFT FRAME CHAFED. REPAIRED FWD ENTRY DOOR UPPER AFT JAM (SEAL DEPRESSOR) PER FLIGHT VEHICLES CONSULTING DRAWING 53-16151-1, AND DC-9/MD-80 SRM 51-30-5 PAGES 12-14.
